# SDR AALA202209208075

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 78,954 hours, 10,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY LOWER SECTION BY CLOSET HAS DAMAGED EMERGENCY LIGHT ASSEMBLY. REPLACED LIGHT ASSEMBLY. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
